# SDR DHLA200900042

- Difficulty date: August 5, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 92,126 hours, 28,936 cycles
- Engine time: 43,128 hours, 17,370 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Nr 4 Fire Handle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

NR 4 ENG FIRE WARNING INTERMITTENT AFTER ENG FIRE CHECKLIST COMPLETE.  LIGHT AND BELL INTERMITTENT, TRIED BOTH LOOPS.  FOUND LOOSE GROUND WIRE ON NR 4 FIRE HANDLE.  RE-SECURED GROUND WIRE ON NR 4 FIRE HANDLE, SYS GROUND OPS CHECK NORMAL IAW M/M 26-10-0.  AIRCRAFT ON GROUND.  FLT 2051.
